# SDR REXA2019010800012

- Difficulty date: January 8, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N8928A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7928
- Aircraft time: 27,536 hours, 25,254 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: B-Nut
- Condition: Loose
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING THE DESCENT WE NOTICED A STRONG FUEL ODOR IN THE FLIGHT DECK. RESECURED LOOSE B NUT ON APU FUEL FLOW PRESSURE SWITCH ALL CHECKS GOOD PER AMM 49-30-00.
